RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2012, Volume 173, Number 1, Pages 60–70 (Mi tmf6966)  

This article is cited in 3 scientific papers (total in 3 papers)

The uniqueness condition for a weakly periodic Gibbs measure for the hard-core model

U. A. Rozikova, R. M. Khakimovb

a Romanovskii Mathematical Institute of the National Academy of Sciences of Uzbekistan
b Namangan State University, Namangan, Uzbekistan

Abstract: We study the hard-core model on the Cayley tree. We show that this model admits only periodic Gibbs measures with the period two. We find sufficient conditions for all weakly periodic Gibbs measures to be translation invariant.

Keywords: Cayley tree, configuration, hard-core model, Gibbs measure, periodic measure, weakly periodic measure

DOI: https://doi.org/10.4213/tmf6966

Full text: PDF file (411 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2012, 173:1, 1377–1386

Bibliographic databases:

Received: 20.02.2012

Citation: U. A. Rozikov, R. M. Khakimov, “The uniqueness condition for a weakly periodic Gibbs measure for the hard-core model”, TMF, 173:1 (2012), 60–70; Theoret. and Math. Phys., 173:1 (2012), 1377–1386

Citation in format AMSBIB
\Bibitem{RozKha12}
\by U.~A.~Rozikov, R.~M.~Khakimov
\paper The~uniqueness condition for a~weakly periodic Gibbs measure for the~hard-core model
\jour TMF
\yr 2012
\vol 173
\issue 1
\pages 60--70
\mathnet{http://mi.mathnet.ru/tmf6966}
\crossref{https://doi.org/10.4213/tmf6966}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3171536}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012TMP...173.1377R}
\elib{http://elibrary.ru/item.asp?id=20732532}
\transl
\jour Theoret. and Math. Phys.
\yr 2012
\vol 173
\issue 1
\pages 1377--1386
\crossref{https://doi.org/10.1007/s11232-012-0120-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000310831700003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84869071691}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6966
  • https://doi.org/10.4213/tmf6966
  • http://mi.mathnet.ru/eng/tmf/v173/i1/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. M. Khakimov, “Gibbs measures for fertile hard-core models on the Cayley tree”, Theoret. and Math. Phys., 186:2 (2016), 294–305  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. R. M. Khakimov, F. Kh. Khaidarov, “Translation-invariant and periodic Gibbs measures for the Potts model on a Cayley tree”, Theoret. and Math. Phys., 189:2 (2016), 1651–1659  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. R. M. Khakimov, “Weakly periodic Gibbs measures for HC-models on Cayley trees”, Siberian Math. J., 59:1 (2018), 147–156  mathnet  crossref  crossref  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:204
    Full text:51
    References:30
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019